MathSciNet Relay Station
MathSciNet bibliographic data
MR183107 65.35
Wiggins, Ralph A.; Robinson, Enders A. Recursive solution to the multichannel filtering problem J. Geophys. Res. 70 1965 1885–1891.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement